Alert archive / Indiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 104, NWS Northern Indiana

September 10, 2014Huntington County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Sep 10, 2014, 6:48 PM EDT for Huntington County, Indiana. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 10, 2014, 6:48 PM EDT (22:48 UTC)
Expired
Sep 10, 2014, 7:15 PM EDT
In force
27 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Huntington County, IN

The radar

The Northern Indiana radar (KIWX), 59 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 10, 1:54 PM EDTTornado WatchSPC9 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.8 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 586 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
586 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
725 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

247 
WUUS53 KIWX 102248
SVRIWX
INC069-102315-
/O.NEW.KIWX.SV.W.0104.140910T2248Z-140910T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
648 PM EDT WED SEP 10 2014

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL HUNTINGTON COUNTY IN NORTHEAST INDIANA...

* UNTIL 715 PM EDT

* AT 646 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ANDREWS...
  AND MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  HUNTINGTON...BOWERSTOWN AND MAHON.

THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 289 AND
291.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4079 8565 4080 8565 4081 8564 4089 8564
      4096 8534 4084 8535
TIME...MOT...LOC 2248Z 256DEG 34KT 4087 8554

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH

$$

FISHER
2 follow-up statements
611 
WWUS53 KIWX 102303
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
703 PM EDT WED SEP 10 2014

INC069-102315-
/O.CON.KIWX.SV.W.0104.000000T0000Z-140910T2315Z/
HUNTINGTON IN-
703 PM EDT WED SEP 10 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
HUNTINGTON COUNTY UNTIL 715 PM EDT...

AT 702 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HUNTINGTON...
AND MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BOWERSTOWN AND MAHON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4079 8565 4080 8565 4081 8564 4089 8564
      4096 8534 4084 8535
TIME...MOT...LOC 2303Z 252DEG 21KT 4089 8546

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH

$$

FISHER
984 
WWUS53 KIWX 102312
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
712 PM EDT WED SEP 10 2014

INC069-102322-
/O.EXP.KIWX.SV.W.0104.000000T0000Z-140910T2315Z/
HUNTINGTON IN-
712 PM EDT WED SEP 10 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HUNTINGTON COUNTY WILL
EXPIRE AT 715 PM EDT/615 PM CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.  HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 4079 8565 4080 8565 4081 8564 4089 8564
      4096 8534 4084 8535
TIME...MOT...LOC 2312Z 252DEG 21KT 4090 8539

$$

FISHER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 3:29 PM EDT, 3 hours 19 minutes earlier.

Area forecast discussion, Sep 10, 3:29 PM EDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
329 PM EDT WED SEP 10 2014

.SYNOPSIS...
ISSUED AT 117 PM EDT WED SEP 10 2014

A STRENGTHENING AREA OF LOW PRESSURE ACROSS THE PLAINS WILL TRACK
INTO THE WESTERN GREAT LAKES REGION TODAY. STRONG SOUTHERLY FLOW
WILL BRING INCREASED MOISTURE NORTHWARD TODAY. THIS INCREASED
MOISTURE WILL COMBINE WITH A SERIES OF UPPER LEVEL DISTURBANCES
AND COLD FRONTAL BOUNDARY TO PRODUCE SHOWERS AND THUNDERSTORMS
THROUGH THIS EVENING. A FEW OF THE STORMS COULD BE SEVERE WITH
LOCALLY HEAVY RAINFALL POSSIBLE. MUCH DRIER AND COOLER AIR WILL
THEN FILTER IN LATE TONIGHT...AND REMAIN FOR THE NEXT SEVERAL
DAYS. LOWS TONIGHT WILL BE IN THE MID 50S TO LOWER 60S. HIGHS ON
THURSDAY WILL BE MUCH COOLER...PRIMARILY IN THE 60S.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 327 PM EDT WED SEP 10 2014

FOCUS ON SEVERE THREAT AND HEAVY RAIN INTO THIS EVENING.

TORNADO WATCH ALREADY OUT FOR SE AREAS ALONG AN AREA OF CONVERGENCE
AND INCREASED HELICITY ALLOWING FOR SEVERAL LOW TOPPED SHOWERS AND
STORMS TO FORM WITH A HANDFUL OF THEM ROTATING AT TIMES. ACTIVITY IS
SHALLOW AND LACKING INSTABILITY TO REALLY ORGANIZE THEM BUT
NEVERTHELESS WILL NEED TO WATCH THEM INTO THIS EVENING.

ATTENTION SHIFTS BACK TO THE WEST ALONG THE COLD FRONT WHERE POCKETS
OF THINNING CLOUDS OR BREAKS WAS ALLOWING LIMITED HEATING TO OCCUR
WITH 500 TO 1500 J/KG OF SURFACE BASED CAPE. ON THE FLIP SIDE THE
AREA WAS CURRENTLY REMOVED FROM THE BEST SHEAR WHICH RESIDED OVER
THE FORECAST AREA AS VALUES IN EXCESS OF 55 KTS OF BULK SHEAR WERE
IN PLACE. WILL BE MONITORING CONVECTIVE DEVELOPMENT INTO THE EVENING
HOURS WITH SOME POTENTIAL FOR SEVERE THREAT AND ADDITIONAL WATCHES
IF THINGS COME TOGETHER CORRECTLY. WHILE IT MAY END UP A MARGINAL
SETUP THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT IN SE AREAS INTO
THIS EVENING WITH THE REMAINDER HAVING BEEN CANCELLED EARLIER AS
BEST INFLUX OF MOISTURE AND HEAVY RAIN POTENTIAL REMAINS IN SE.
FRONT WILL SWEEP THROUGH TONIGHT PUSHING EVERYTHING OUT OF HERE FOR
PRECIP BY THE OVERNIGHT HOURS. COOLER AIR WILL BEGIN TO SETTLE IN
WITH MAIN PUSH STILL WAITING FOR INTO THE LONG TERM PERIOD.

&&

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 327 PM EDT WED SEP 10 2014

FEW CHANGES REQUIRED IN TRANQUIL/COOL LONG TERM. AMPLIFIED WRN
CANADA MID TROPOSPHERIC FLOW PREVAILS THROUGH WITH FIRST
PASSAGE OF SIGNIFICANT WAVE INTO UPPER GREAT LAKES BY ABOUT FRIDAY
NIGHT PER REASONABLE CONSENSUS. CONTD HIGHEST PROB MSRBL SHRA FAR
NWRN CWA IN CLOSER PROXIMITY TO DYNAMICS/IMPRESSIVE HGT FALL
CENTROID /ON ORDER OF 70-100M/12 HR/ TRACK FROM SRN WI INTO NCNTL
LWR MI. GREATER MODEL SPREAD ASSOCIATED WITH SUBSEQUENT/
WEAKER/FILLING SHORTWAVE ABOUT MON/MON NIGHT. PENDING UNRESOLVED
TEMPORAL RESOLUTION UNCERTAINTY...HAVE OPTED TOWARD CONSISTENCY WITH
SENSIBLE WX MENTION ONLY FOR MONDAY NIGHT ATTM. DRY MONDAY MENTION
ALSO PREFERRED IN LIGHT OF ENSURED LACK OF GOMEX MOISTURE FEED
THROUGH THE WEEKEND. QUITE COOL AIRMASS THROUGH THE WEEKEND AS
STRONG LOWLEVEL CAA INFILTRATES CWA AS FAR NRN ALBERTA ANTICYCLONE
SPILLS SWD ALONG ROCKY FRONT WITH PROGRESSIVE EASTWARD SPRAWL INTO
UPPER MS VLY/UPPER GREAT LAKES REGION...AS CENTROID REACHES WCNTL
PLAINS FRIDAY NIGHT. COLDEST LIKELY SAT NIGHT/SUN AM WITH 925MB
THERMAL TROF OVERHEAD...WITH GRADUAL MODERATION THEREAFTER.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1252 PM EDT WED SEP 10 2014

IFR CONDITIONS WILL PERSIST AT KSBN FOR A BIT LONGER BUT SHOULD
IMPROVE TO MVFR AS WARM FRONT SURGES THROUGH THE AREA. KFWA HAS
REMAINED GENERALLY MVFR WITH A FEW IFR EXCURSIONS. WITH INCREASED
MIXING IN THE WARM SECTOR EXPECTING CIGS AND VSBYS TO IMPROVE
SOMEWHAT BUT STILL REMAIN IN THE MVFR RANGE. BETTER CHANCES FOR
SHOWERS AND STORMS APPEAR TO BE AT KFWA INTO THE EVENING HOURS
BEFORE THE COLD FRONT SWEEPS THROUGH. EXACT COVERAGE AND TIMING
STILL NOT PINNED DOWN SO WILL KEEP GENERALIZED SHOWER/VCTS MENTION
UNTIL DEVELOPMENT BECOMES CLEARER.

STRATUS EXPECTED IN THE WAKE OF THE FRONT LATER TONIGHT PERSISTING
INTO MUCH OF THURSDAY MORNING WITH MVFR...POSSIBLE UPPER END IFR
CONDITIONS. WILL KEEP WITH PREVIOUS TAFS FOR THE TIME BEING FOR
THIS PERIOD.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR INZ006>009-017-
     018-022>027-032>034.

     BEACH HAZARDS STATEMENT THROUGH THURSDAY AFTERNOON FOR INZ003.

MI...BEACH HAZARDS STATEMENT THROUGH THURSDAY AFTERNOON FOR MIZ077.

OH...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR OHZ001-002-004-
     005-015-016-024-025.

LM...GALE WARNING UNTIL 8 PM EDT THIS EVENING FOR LMZ043-046.

&&

SYNOPSIS...MURPHY
SHORT TERM...FISHER
LONG TERM...MURPHY
AVIATION...FISHER

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Sep 10, 5:27 AM EDT, 13 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
527 AM EDT WED SEP 10 2014

INZ003>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-110930-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...
CASSOPOLIS...STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...
BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...
ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
527 AM EDT WED SEP 10 2014 /427 AM CDT WED SEP 10 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY TODAY. A FEW OF THE THUNDERSTORMS MAY BE
SEVERE THIS AFTERNOON INTO EARLY THIS EVENING. IF SEVERE WEATHER
DOES OCCUR...THE PRIMARY SEVERE WEATHER THREAT WOULD BE DAMAGING
WINDS...BUT A FEW ISOLATED TORNADOES MAY BE POSSIBLE. HEAVY RAINFALL
AND LOCALIZED FLOODING ARE ALSO A POSSIBILITY FROM THIS AFTERNOON
INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY THIS
EVENING.

SPOTTER REPORTS OF HEAVY RAINFALL OR FLOODING WILL BE
APPRECIATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

MIZ077-110930-
BERRIEN-
INCLUDING THE CITIES OF...NILES...BENTON HARBOR...ST. JOSEPH...
BUCHANAN
527 AM EDT WED SEP 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY TODAY. A FEW OF THE THUNDERSTORMS MAY BE
SEVERE THIS AFTERNOON INTO EARLY THIS EVENING. IF SEVERE WEATHER
DOES OCCUR...THE PRIMARY SEVERE WEATHER THREAT WOULD BE DAMAGING
WINDS...BUT A FEW ISOLATED TORNADOES MAY BE POSSIBLE. HEAVY RAINFALL
AND LOCALIZED FLOODING ARE ALSO A POSSIBILITY FROM THIS AFTERNOON
INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY THIS
EVENING.

SPOTTER REPORTS OF HEAVY RAINFALL OR FLOODING WILL BE
APPRECIATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-110930-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
527 AM EDT WED SEP 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TODAY. A FEW STORMS MAY BE STRONG TO
SEVERE THIS AFTERNOON INTO EARLY THIS EVENING WITH WIND GUSTS IN
EXCESS OF 40 KNOTS AS THE MAIN THREAT.

SOUTHWEST GALES ARE EXPECTED FROM LATE THIS MORNING THROUGH EARLY
THIS EVENING. HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE THEN
EXPECTED TO CONTINUE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE THROUGH SATURDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Local storm report, Sep 10, 6:17 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
617 PM EDT WED SEP 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     HEAVY RAIN       MEXICO                  40.82N  86.12W
09/10/2014  M1.75 INCH       MIAMI              IN   EMERGENCY MNGR

            12 HOUR TOTAL.

&&

MCD
Local storm report, Sep 10, 6:23 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
623 PM EDT WED SEP 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     HEAVY RAIN       BRYAN                   41.47N  84.55W
09/10/2014  M3.12 INCH       WILLIAMS           OH   EMERGENCY MNGR

            TOTAL SINCE 10 AM EDT.

&&

MCD
Local storm report, Sep 10, 6:31 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
631 PM EDT WED SEP 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 PM     HEAVY RAIN       2 ENE WALLEN            41.18N  85.13W
09/10/2014  M1.66 INCH       ALLEN              IN   PUBLIC

            APPROX. 12 HOUR TOTAL.

&&

MCD
Local storm report, Sep 10, 6:35 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
635 PM EDT WED SEP 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 PM     HEAVY RAIN       CLUNETTE                41.32N  85.92W
09/10/2014  M2.00 INCH       KOSCIUSKO          IN   PUBLIC

            APPROX. 12 HOUR TOTAL.

&&

MCD
Local storm report, Sep 10, 6:36 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
636 PM EDT WED SEP 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HEAVY RAIN       SEVASTOPOL              41.13N  86.02W
09/10/2014  M1.60 INCH       KOSCIUSKO          IN   PUBLIC

            APPROX. 12 HOUR TOTAL.

&&

MCD
Special weather statement, Sep 10, 6:39 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
639 PM EDT WED SEP 10 2014

INZ018-024>026-102315-
ALLEN IN-HUNTINGTON IN-WABASH IN-WELLS IN-
639 PM EDT WED SEP 10 2014

...STRONG THUNDERSTORMS MOVING TOWARD NORTHERN WELLS...NORTHERN
HUNTINGTON...EASTERN WABASH AND SOUTHWESTERN ALLEN COUNTIES...

AT 637 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ANDREWS...OR 8 MILES EAST OF WABASH...MOVING
EAST AT 45 MPH.

WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  HUNTINGTON...
  OSSIAN...
  ANDREWS...
  MARKLE...
  BOWERSTOWN...
  MAHON...

THIS INCLUDES INTERSTATE 469 BETWEEN MILE MARKERS 0 AND 8.

THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 286 AND
302.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR NORTHWESTERN INDIANA.

LAT...LON 4087 8582 4101 8537 4100 8534 4102 8533
      4107 8518 4085 8508 4076 8577
TIME...MOT...LOC 2239Z 251DEG 37KT 4083 8565

FISHER

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 4:03 AM EDTFlash Flood WatchIWXAdams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more20 hr
Sep 10, 5:03 AM EDTBeach Hazards StatementIWX4 days
Sep 10, 1:33 PM EDTSevere Thunderstorm WarningIWXGrant, Huntington, Wabash30 min
Sep 10, 2:01 PM EDTSpecial Weather StatementIWXHuntington59 min
Sep 10, 4:41 PM EDTSpecial Weather StatementIWXJay34 min
Sep 10, 5:08 PM EDTSpecial Weather StatementIWXMarshall22 min
Sep 10, 5:45 PM EDTSpecial Weather StatementIWXMiami, Wabash45 min
Sep 10, 6:39 PM EDTSpecial Weather StatementIWXHuntington, Wabash36 min
Sep 10, 7:13 PM EDTAreal Flood AdvisoryIWXAdams, Allen, Huntington, Wells3 hr
Sep 10, 7:41 PM EDTAreal Flood AdvisoryIWXAdams, Blackford, Jay, Wells3 hr
Sep 10, 7:48 PM EDTSpecial Weather StatementIWXAdams, Blackford, Jay42 min
Sep 10, 7:50 PM EDTAreal Flood AdvisoryIWXAdams, Allen3 hr
Sep 10, 7:58 PM EDTSmall Craft AdvisoryIWX3 days

Nearby

Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.